# SDR ASOA201201330

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BULKHEAD LBL 18 POST FAILS NDT WITH A CRACK INDICATION GREATER THAN 50 PERCENT SCREEN HEIGHT APPROX .100 LONG IN OTBD AFT RADIUS.   REMOVED POST IAW SRM 51-42-06.  LOCATED AND DRILLED POST IAW SRM 51-40-11-00.   INSTALLED NEW POST IAW REO 601R-53-41-889.
